Eshkuvatov, Zainiddin K. and Nik Long, Nik Mohd Asri (2007) Numerical evaluation for Cauchy type singular integrals using modification of discrete vortex method and spline approximation. Malaysian Journal of Mathematical Sciences, 1 (1). pp. 123-138. ISSN 1823-8343
Full text not available from this repository.
This paper deals with the construction of an efficient quadrature formula for singular integrals (SI) of Cauchy type based on modification of discrete vortex method (MDV) and interpolation linear spline. The estimations of errors are obtained in the classes of Hα(K, [-1,1]) and C1([-1,1]). Numerical analysis are also given.
|Keyword:||singular integral, quadrature formula, canonic partition, discrete vortex methods, approximation, spline|
|Faculty or Institute:||Faculty of Science|
|Deposited By:||Najwani Amir Sariffudin|
|Deposited On:||21 Apr 2011 08:38|
|Last Modified:||21 Apr 2011 08:40|
Repository Staff Only: item control page
Document Download Statistics
This item has been downloaded for since 21 Apr 2011 08:38.